English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58807/92495 (64%)
Visitors : 631975      Online Users : 55
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58775

    Title: Recovering the Sturm-Liouville Operator with Singular Potential Using Nodal Data
    Authors: Ignatiev, Mikhail Yu;Shieh, Chung-Tsun
    Contributors: 淡江大學數學學系
    Keywords: Sturm-Liouville operators;inverse nodal problems
    Date: 2010-03-01
    Issue Date: 2011-10-01 21:10:16 (UTC+8)
    Publisher: Basel: Birkhaeuser Verlag AG
    Abstract: The paper deals with the Sturm-Liouville operator with singular potential. We assume that the potential is a sum of an a priori known distribution from a certain class and an unknown sufficiently smooth function. The inverse problem is to recover the operator using zeros of eigenfunctions (nodes) as an input data. For this inverse problem we obtain a procedure for constructing the solution.
    Relation: Results in Mathematics 57(1-2), pp.183-194
    DOI: 10.1007/s00025-009-0016-6
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    1422-6383_57(1-2)p183-194.pdf174KbAdobe PDF255View/Open
    Recovering the Sturm-Liouville Operator with Singular Potential Using Nodal Data.pdf174KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback